Authors: Tanović, Predrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Simple groups and the number of countable models
Journal: Archive for Mathematical Logic
Volume: 52
Issue: 7-8
First page: 779
Last page: 791
Issue Date: 1-Nov-2013
Rank: M23
ISSN: 0933-5846
DOI: 10.1007/s00153-013-0343-x
Abstract: 
Let T be a complete, superstable theory with fewer than 2א0 countable models. Assuming that generic types of infinite, simple groups definable in Teq are sufficiently non-isolated we prove that ωω is the strict upper bound for the Lascar rank of T.
Keywords: Binding group | Lascar's rank | NENI type | Stable group | Superstable theory
Publisher: Springer Link

Show full item record

Page view(s)

27
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.